# SDR R61A2022092700587

- Difficulty date: August 20, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 45,106 hours, 28,220 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND -.CORROSION FOUND ON CF3 FLOOR SUPPORT UPPER SHEET AFT OF RH INBD CABIN SEAT TRACK BTWN FR85-86. REPLACED PN 170-86101-001 IAW SRM 51-43-03.  AC WAS RTS
